I am on seroquel XR 200mg klonopin .5mg norco 325/5 does anyone know if these meds cause ur teeth to rot or maybe the combination of these meds could cause it. Does anyone know?
20 Jul 2012
Hi deann, i'm glad you posted this question. My teeth aren't what they used to be. I know it is partly to do with taking Tramadol and partly because of grinding my teeth in my sleep (due to TD), but i also take Seroquel, so this could also be a contributing factor i guess!? Are you experiencing any chipping of your teeth?
20 Jul 2012
I have been on pain meds, including Norco, for over 10 years, Klonopin for over 35 years, took Seroquel for a short time. As long as you take care of your teeth, brushing, flossing and regular cleanings, you should have no problems with your teeth. If you have a dry mouth, sometimes a side effect, keeping your mouth moist helps prevent any issues caused by same. I always kept sugarless hard candies to help with that. So if you take the steps you usually follow with dental care, should have great teeth. Mine are fine.
21 Jul 2012
Hi deann - I also added into my oral hygiene a product called "Biotene". It comes in both a toothpaste, an oral spray plus a mouth wash. It is specifically made for people who have dryness in the mouth, oral ulcers and it just plain soothes a sore mouth. I never had burning in my mouth again once I started using these products. Another patient in a hospital recommended it to me, then I mentioned it to my dentist then oral surgeon and they all agreed this was the best product I could use for the issues I was having. Regular toothpaste burns the inside of my mouth and the lining of my mouths starts to slough off. A lovely feeling and a wonderful look - NOT! Yes, good oral hygiene is very important, flossing, water piking and so is eating a balanced diet... staying away from sugary stuff and soda and acidic fruits and vegetables or tomato sauces. Plenty of great stuff to eat still... trust me on that : )
21 Jul 2012
Hello deann0615... A lot of the meds that you are on can cause you to have "Dry Mouth" when your mouth is dry all of the time it can cause bacteria to build up and that can cause tooth decay... I am going to agree with most of the other comments and tell you that brushing and flossing are essential but also ask your dentist or pharmacist to recommend a mouth rinse ... I do know of one that's called Biotene, (the spelling may be wrong) but it helps to restore the mouths natural moisture and it helps to reduce tooth decay! I hope this helps! :)
19 Sep 2012
My dentist told me that Seroquel dehydrates you which is a side effect and can cause tooth decay he recommended drinking plenty of fluids particularly at night and rinsing with fluoride antiseptic mouthwash I use Act! I have not had cavities and my teeth have gotten better(he was worried I could get a cavity) since taking his advice!
- Klonopin Drug Information
- Norco Drug Information
- Seroquel Drug Information
- Seroquel XR Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been prescribed seroquel 150mg as the starting dose back in June,i was upped to 300mg 2weeks later and have been taking that dose up til the ...
11 answers • 3 Oct 2011
... sleepy in the day time? i have pstd and bipolor my meds make me sleey in the day time will provigel help that? i toke it when young and helped ...
2 answers • 2 Feb 2012
i think i have borderline too, as I have the syptoms listed here: http://www.drugs.com/enc/borderline-personality-disorder.html and i am taking ...
2 answers • 3 May 2012
Not sure what it is, very nervous just took them, scared :( I've got Borderline Personality Disorder with psychosis. Will I be ok?
4 answers • 20 Jun 2012
... now 1 tablet from seroquel quetiapine 200mg Am using it from 3 weeks ago
5 answers • 19 Dec 2013